Contact CR-warped product submanifolds in Kenmotsu space forms


Arslan K., Ezentas R. , Mihai I., Murathan C.

JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, vol.42, no.5, pp.1101-1110, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 5
  • Publication Date: 2005
  • Doi Number: 10.4134/jkms.2005.42.5.1101
  • Title of Journal : JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY
  • Page Numbers: pp.1101-1110
  • Keywords: contact CR-submannifold, warped product, Kenmotsu manifold, Kenmotsu space form, IMMERSIONS, MANIFOLDS

Abstract

Recently, Chen studied warped products which are CR-submanifolds in Kaehler manifolds and established general sharp inequalities for CR-warped products in Kaehler manifolds. In the present paper, we obtain sharp estimates for the squared norm of the second fundamental form (an extrinsic invariant) in terms of the warping function for contact CR-warped products isometrically immersed in Kenmotsu space forms. The equality case is considered. Some applications are derived.